# SDR UPS01235631

- Difficulty date: April 20, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adj
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT L2 WINDOW UNLATCHES W/O PRESSING UNLATCH LEVER  ADJUSTED LOCKING AND SERATION PLATE.
